Conformal semi-slant submersions from cosymplectic manifolds

Sushil Kumar, Rajendra Prasad, Sandeep Kumar Verma

Abstract


In this paper, we introduce conformal semi-slant submersions from Cosymplectic manifolds onto Riemannian manifolds. We investigate integrability of distributions and the geometry of leaves of such submersions from Cosymplectic manifolds onto Riemannian manifolds. Moreover, we examine necessary and sufficient conditions for such submersions to be totally geodesic where characteristic vector field ξ is vertical.

Full Text: PDF

Published: 2021-02-04

How to Cite this Article:

Sushil Kumar, Rajendra Prasad, Sandeep Kumar Verma, Conformal semi-slant submersions from cosymplectic manifolds, J. Math. Comput. Sci., 11 (2021), 1323-1354

Copyright © 2021 Sushil Kumar, Rajendra Prasad, Sandeep Kumar Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS